Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 19, 2016, 3:43 AM EDT for Berks County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2016, 3:43 AM EDT (07:43 UTC)
- Expired
- Sep 19, 2016, 4:30 AM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
360
WWUS81 KPHI 190743
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT MON SEP 19 2016
PAZ060-101-103-190830-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-
343 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTER...BERKS
AND WESTERN MONTGOMERY COUNTIES...
AT 343 AM EDT...A STRONG THUNDERSTORM WAS OVER WERNERSVILLE...OR 9
MILES WEST OF READING...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...TOPTON...LEESPORT...SHOEMAKERSVILLE...ELVERSON...
BERNVILLE...LYONS...NEW MORGAN...FAIRVIEW HGTS...
SPRING RIDGE AND STOWE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4060 7582 4051 7568 4023 7569 4014 7588
4014 7589 4012 7591 4013 7591 4015 7589
4031 7614 4035 7620 4041 7621
TIME...MOT...LOC 0743Z 250DEG 18KT 4034 7611
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 19, 3:22 AM EDT, 21 minutes earlier.
Area forecast discussion, Sep 19, 3:22 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
322 AM EDT MON SEP 19 2016
.SYNOPSIS...
A cold front slowly works its way into the region today, and then
across the region tonight through Tuesday. Low pressure off the
Mid-Atlantic coast will drift to the north through the mid-week
period before finally moving out to sea late in the week.
Meanwhile, high pressure will build into the Northeast for the
middle to the end of the week. A cold front will pass through the
region next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Much needed rainfall expected today into tonight for many areas.
An upper-level trough will gradually arrive into our area by later
today, however it is forecast to weaken some especially on its
northern extent. A stronger short wave diving across the Tennessee
Valley is forecast to maintain this trough better down to our
south. At the surface, a cold front will slowly move into our area
today. There is plenty of short wave energy moving across the
area, however this becomes elongated and more channelized as time
wears on.
The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants
of tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch
range is forecast to overspread our area today, especially from
the I-95 corridor on south and eastward. There should be a
convergence area developing between south-southeast flow and
southwesterly flow to the west. Where this sets up may be key in
the location of the higher rainfall amounts. The forecast
soundings show high freezing levels, owing to a relatively deep
warm cloud layer. This in combination of increasing moisture
content air will result in locally heavy rain at times. There is
enough instability forecast to produce some thunderstorms. Where
stronger convective elements organize and track over will produce
heavier rain. Given how dry it has been and that any flash flood
threat looks localized, mainly poor drainage flooding is the main
hazard and therefore no watches are being issued. The exception is
if enough heavier convection can train over a certain area for
awhile. A heavy rain mention has been added to the forecast.
Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends, and additional adjustments will continue
through early this morning.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave
tracks well to our south. It is here where the trough may close
off later tonight. As this all occurs, a surface frontal boundary
will slowly be working across our area. This feature should weaken
some as well as forcing generally moves away. While short wave
energy still moves across parts of the area, this is forecast to
be more channelized and therefore less focused lift should occur.
As a result, showers should be on the decrease through the night
from west to east. We held the highest POPs in the evening mainly
across the eastern areas.
While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Cold front continues to push through the region early in the long
term period, then a period of uncertainty on tap as the low
pressure meanders off the Mid-Atlantic coast. High pressure builds
into Northeast for much of the long term period, followed by a
cold front next weekend.
Latest models have continued with a slower track of a cold front
as it pushes through the region this week. Appears as if precip
will now longer through Tuesday morning, mainly for eastern zones,
before finally tapering off as the cold front moves offshore
Tuesday afternoon. Meanwhile, the remnant low of what was once
Tropical Depression Julia continues to meander off the Mid-
Atlantic coast, drifting to the north during the middle of the
upcoming week. This low may interact with the departing cold
front, allowing tropical moisture to feed into the region,
allowing for continued periods of moderate to locally heavy rain.
The questions for the mid-week period is how far north will this
low drift, and where will it eventually set up? While high
pressure builds in from the north and keep the northern two-thirds
of the CWA dry, appears as if the forecast for the southern third
of the CWA will be questionable, as precip from the remnant low
could linger across E MD, DE, and possibly into extreme S NJ. For
now, will keep PoPs capped at chance for those areas through
Tuesday night, and then will carry a dry forecast for Wednesday
and Thursday as the high builds south and east. This high should
push that remnant low far enough south to keep precip out of the
local CWA during this time, but that low will continue to linger
off the Southeast and Mid-Atlantic coasts into the end of the
week.
High pressure will be over the Great Lakes on Tuesday before
tracking east into central NY/PA on Wednesday before finally
moving offshore on Thursday. A relatively hot and humid airmass
continues over the region for this week.
Temps during this time: The warmest temps on Tuesday will be
across the Lehigh Valley, where highs will be in the low to mid
80s. Across southern NJ, DE, and into E MD, clouds and lingering
precip will keep temps generally in the 70s. Also, temps will be
cooler in the Pocono Mountains, topping off in the 70s. For
Wednesday and Thursday, highs will top off in the low to mid 80s
across much of the region, again, with slightly cooler temps along
the coasts.
Temps look to remain in the 80s through the end of the week, and
then possible changes on tap during the weekend.
With the high now offshore late in the new week, the
aforementioned remnant low will track to the north, possibly
bringing some precip to extreme southern portions of the CWA once
again. Confidence is too low to warrant mentioning PoPs for those
areas, but it will be something to keep an eye on going through
the week.
Meanwhile, a cold front approaches from the north this weekend,
and looks to pass through the region sometime Saturday/Saturday
night. based on latest guidance, could see a 10-15 degree swing in
high temps from Friday/Saturday to Sunday as a more seasonal
airmass builds south. Both the GFS and the ECMWF has little QPF
with the passage of the front, so will keep PoPs capped at slight
chance for now.
One thing to keep in mind is that average temps will fall off
relatively quickly this time of year. The average high for PHL on
9/21 (Tuesday, in this case) is 76.5 F, while the average high for
PHL on 9/25 (next Sunday) is 74.5 F.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR/MVFR ceilings lowering to MVFR/IFR this morning.
Confidence on the timing of this lowering is below average.
Showers become more numerous through the morning hours, and
isolated to perhaps scattered thunderstorms are expected through
the day. Downpours will result in IFR visibilities at times. There
is a chance that low ceilings improve to VFR for a time later this
afternoon, however this is less certain at this time. South to
southeast winds around 5 knots, becoming light and variable to
locally east-northeast through the afternoon.
Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.
OUTLOOK...
Tuesday: MVFR or IFR possible in -SHRA at KACY, KMIV, and KILG.
VFR elsewhere.
Wednesday through Friday: VFR. Any wind gusts will be under 15
knots.
&&
.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. A slow moving cold front will arrive
today which will help focus showers and some thunderstorms,
especially a little later this morning. A southerly wind may tend to
become variable into tonight as the wind field weakens more with the
incoming frontal boundary.
OUTLOOK...
Winds and seas should remain below SCA criteria through the
outlook period. Question will be how the remnant low of what was
TD Julia impacts the waters, as swells associated with it could
drift to the north. Possible for 5 foot seas over southern ocean
waters late in the outlook period.
RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents today due to an onshore flow and long period swells near
3 feet.
Currently expecting a low risk for the formation of dangerous rip
currents on Tuesday, but that could become a moderate risk if
winds are stronger, and the cold front is slower to depart than
expected.
&&
.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).
*The only site to have a positive departure for the year so far is
Atlantic City.
2016 Precipitation Departure
Location (from normal through Sept. 18th)
-------- --------------------------------
Philadelphia, PA 4.90 inches below
Wilmington, DE 1.72 inches below
Allentown, PA 5.69 inches below
Reading, PA 6.64 inches below
Trenton, NJ 8.14 inches below
Mount Pocono, PA 4.19 inches below
Georgetown, DE 2.07 inches below
*Atlantic City, NJ 2.58 inches above*
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Gorse/MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Climate...Hazardous weather outlook, Sep 19, 3:27 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EDT MON SEP 19 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-201000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-201000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-201000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MPS
In the hours before
Special weather statement, Sep 19, 1:00 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EDT MON SEP 19 2016
PAZ054-055-190545-
CARBON-MONROE-
100 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND CARBON
COUNTIES...
AT 1259 AM EDT...A STRONG THUNDERSTORM WAS OVER DELANO...OR NEAR
MAHANOY CITY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM THORPE...NESQUEHONING...WEATHERLY...CHRISTMANS...BLAKESLEE...
SUN VALLEY...LONG POND...JONAS...ALBRIGHTSVILLE...POCONO RACEWAY...
LAKE HARMONY...STODDARTSVILLE...MECKESVILLE...ARROWHEAD LAKE...
POCONO PINES...LANSFORD...SUMMIT HILL...BEAVER MEADOWS AND TRESCKOW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4101 7537 4081 7587 4091 7599 4098 7582
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7565 4121 7555
TIME...MOT...LOC 0459Z 237DEG 37KT 4083 7608
MPSSpecial weather statement, Sep 19, 1:49 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
149 AM EDT MON SEP 19 2016
PAZ060-061-190615-
BERKS-LEHIGH-
149 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEHIGH AND NORTHERN
BERKS COUNTIES...
AT 149 AM EDT...A STRONG THUNDERSTORM WAS NEAR FREDERICKSBURG...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
LENHARTSVILLE AND CENTERPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4068 7589 4054 7571 4037 7624
4049 7643
TIME...MOT...LOC 0549Z 234DEG 29KT 4046 7634
MPSSpecial weather statement, Sep 19, 1:50 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 150 AM EDT MON SEP 19 2016 PAZ054-055-190630- CARBON-MONROE- 150 AM EDT MON SEP 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MONROE AND EASTERN CARBON COUNTIES... AT 150 AM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTMANS...OR 12 MILES NORTHEAST OF LEHIGHTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNT POCONO...TOBYHANNA...JIM THORPE...CHRISTMANS...SCOTRUN... TANNERSVILLE...REEDERS...POCONO PINES...LONG POND... BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...MECKESVILLE... BLAKESLEE...PENN FOREST RESERVOIR...SUN VALLEY...JONAS... ALBRIGHTSVILLE...GILBERT AND POCONO RACEWAY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4081 7569 4105 7574 4121 7534 4091 7526 TIME...MOT...LOC 0550Z 257DEG 18KT 4099 7562 MPS
Special weather statement, Sep 19, 3:00 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT MON SEP 19 2016
NJZ001-007-PAZ055-062-190745-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
300 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...WESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE COUNTIES...
AT 300 AM EDT...A STRONG THUNDERSTORM WAS OVER SAYLORSBURG...OR 15
MILES SOUTH OF MOUNT POCONO...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...MILLBROOK...COLUMBIA...ECHO LAKE...
WERRY LAKE...FLATBROOKVILLE...DELAWARE WATER GAP...ANALOMINK...
SAYLORSBURG...BRODHEADSVILLE...ALLAMUCHY-PANTHER VALLEY...
GREAT MEADOWS-VIENNA AND STROUDSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4114 7513 4114 7509 4108 7503 4109 7500
4111 7497 4090 7483 4079 7533 4096 7542
4115 7514
TIME...MOT...LOC 0700Z 248DEG 26KT 4091 7529
MPSSpecial weather statement, Sep 19, 3:39 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT MON SEP 19 2016
NJZ001-007-008-PAZ055-062-190830-
SUSSEX-MORRIS-WARREN-MONROE-NORTHAMPTON-
339 AM EDT MON SEP 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SUSSEX...MORRIS...NORTHEASTERN NORTHAMPTON AND EAST CENTRAL MONROE
COUNTIES...
AT 338 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BUSHKILL TO NEAR BLAIRSTOWN TO NEAR HOPE...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...NEWTON...DOVER...MADISON...HOPATCONG...FLORHAM PARK...
EAST HANOVER...KINNELON...HACKETTSTOWN...CHATHAM...BOONTON...
WHARTON...ROCKAWAY...BLAIRSTOWN...MORRIS PLAINS...MOUNT ARLINGTON...
FRANKLIN...MENDHAM...MOUNTAIN LAKES AND STANHOPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4121 7437 4110 7449 4104 7450 4105 7445
4102 7443 4101 7436 4081 7435 4079 7437
4076 7438 4075 7436 4073 7438 4087 7513
4114 7509 4108 7503 4116 7490 4121 7487
4127 7450
TIME...MOT...LOC 0738Z 262DEG 25KT 4113 7500 4101 7493 4093 7501
MPSSpecial weather statement, Sep 19, 3:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT MON SEP 19 2016
PAZ060-101-103-190830-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-
343 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTER...BERKS
AND WESTERN MONTGOMERY COUNTIES...
AT 343 AM EDT...A STRONG THUNDERSTORM WAS OVER WERNERSVILLE...OR 9
MILES WEST OF READING...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...TOPTON...LEESPORT...SHOEMAKERSVILLE...ELVERSON...
BERNVILLE...LYONS...NEW MORGAN...FAIRVIEW HGTS...
SPRING RIDGE AND STOWE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4060 7582 4051 7568 4023 7569 4014 7588
4014 7589 4012 7591 4013 7591 4015 7589
4031 7614 4035 7620 4041 7621
TIME...MOT...LOC 0743Z 250DEG 18KT 4034 7611
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:00 AM EDT | Special Weather Statement | PHI | Warren | 45 min |
| Sep 19, 3:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 19, 3:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 51 min |
| Sep 19, 9:02 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Sep 19, 11:50 AM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Sep 19, 12:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Sep 19, 1:00 AM EDT | Special Weather Statement | PHI | Carbon | 45 min |
| Sep 19, 1:33 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Sep 19, 1:49 AM EDT | Special Weather Statement | PHI | Berks | 26 min |
| Sep 19, 1:50 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 40 min |
| Sep 19, 4:19 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Sep 19, 8:44 AM EDT | Areal Flood Warning | PHI | Philadelphia | 6 hr |
| Sep 19, 6:07 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 38 min |
| Sep 19, 6:28 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Sep 19, 12:34 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 8 hr |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.